# SDR DLM88081755

- Difficulty date: December 15, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 48,324 hours, 36,334 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Cabin Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PASSENGER CABIN WINDOW RING PAN AT FS 1041 HAD THE TYPICAL CRACK AT THE FWD LWR FASTENER, AND AN ELONGATED HOLE NEARBY.  THE WINDOW BELT DOUBLER ALSO HAD A SLIGHTLY MISDRILLED HOLE.  THE CRACK END FASTENER WAS TRIMMED OFF, AND A REPAIR ANGLE INSTALLED.  THE ELONGATED HOLE WAS BUSHED AND THE MISDRILL MARK WAS BLENDED OUT.  THE INSTALLED REPAIR WAS FAA APPROVED BY THE OEM BOEING.
